MathSciNet Relay Station
MathSciNet bibliographic data
MR35437 (11,735c) 56.0X
Whitehead, J. H. C. Simple homotopy types. Amer. J. Math. 72, (1950). 1–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement